# SDR ABXA9500070

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3160 · Central Display
- Part: Mfd Display Unit
- Part number: 36143091006
- Condition: Defective
- Location: Cockpit
- Part time: 2,125 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE MULTIFUNCTION DISPLAY WENT BLACK AND MADE A 'GROWLING' NOISE.  THERE WAS A SMELL OF SMOKE IN THE COCKPIT; CREW PULLED THE CIRCUIT BREAKER.  REMOVED AND REPLACED THE MFD.  SYSTEM OPS CHECKED GOOD IAW DC 8 MM CHAPTER 34.
